# SDR SWAA2025122946834

- Difficulty date: November 28, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 39,269 hours, 19,086 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED TIE CLIP,  BS 500I, STRINGER 26L IN THE FWD CARGO BAY.  REPLACED THE TIE CLIP IAW SRM 51-40-02, AND DWG 143A1234, SHEET 14, REV A.
